Re-joining after MD

Discussion in 'Joining Up - Royal Navy Recruiting' started by Redderz, Feb 2, 2016.

Welcome to the Navy Net aka Rum Ration

The UK's largest and busiest UNofficial RN website.

The heart of the site is the forum area, including:

  1. Hey, I joined in early July 2014 and I was a part of the first Hanson Division lot.

    I was stonehoused on my 3rd week for damage to shins. I was in stonehouse for near enough 5 months but managed to get put back into divisions. I got to the end of week 9 in a new div and I had to leave for christmas leave... while on leave, I was accused of sexual assault and when I got back to Raleigh, the stress of being accused had basically driven me mad and I went to the docs to speak to them and basically said I felt shit and that i wasn't sure what to do regarding the RN. They said I was depressed and the PMO agreed so they MD'd me after 6 months and 1 day. I was cleared of any assault around a week ago and I went into my AFCO to speak about rejoining and I have a list of items I need before applying again. The issue is, i've been on antidepressants in the last year and i was told it was best to wait for 24 months before re-applying. So, the question is.. If I wait until next January and I tell my doctors I don't want meds anymore from here on and I get my medical history from Raleigh, do you think I'll be okay re-joining? It's all I've wanted to do since I had to leave!
     
  2. Ninja_Stoker

    Ninja_Stoker War Hero Moderator

    Only a qualified service medical professional can give definitive advice in this area but suffice to say, prolonged periods on prescription medication, whatever the underlying cause, can be a significant issue. At the same time, your own health and wellbeing is of primary importance.

    The rules are non-negotiable, Annex L, tables on 4L-9 and 4L-10 indicate where exceptions may be applied: http://www.arrse.co.uk/community/attachments/148214/
     
  3. Thanks @Ninja_Stoker . I'm probably best giving it another few years at least then.
     

Share This Page